# SDR USAA010972

- Difficulty date: July 31, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N632AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Bs 377.7
- Part time: 22,218 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SEAT TRACK CORRODED 2 INCH BY 2 INCH AREA, STATION 377.7 LBL 45.5.  CORROSON LEVEL 1, TASK NR C53-221-03.  REMOVED AND REPLACED SEAT TRACK PER SRM 51-10-00 AND 51-40-02.  (M)
